MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 127 MM QTY: 4; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 127 MM QTY: 4; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10010
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that before starting the case, they tightened the tracker clamp down with the correct tool.However, during a cori tka xr procedure, the tracker clamp slid on the tibial bone pins when cutting the femur.It is unknown which of the two were faulty.They changed to manual instrumentation for tibia cutting.There was a delay greater than 30 min.The patient care was not compromised.No other complications were reported.Surgeon was satisfied with the surgical outcome.
 
Additional Manufacturer Narrative
H10: internal complaint reference: case (b)(4).The cori bone pin pn rob10010, use in treatment, was not returned for evaluation.A visual and functional evaluation could not be performed and a relationship between the reported event and the device could not be determined.While all products meet required manufacturing specifications prior to release a serial number, lot number, or part revision is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints has concluded this was an isolated event.Although the reported problem was not confirm, factors that may have contributed to the reported symptom may have been associated with mishandling.Ensure that the tracker clamp is stabilized when tightening the tracker in the clamp.Refer to cori user's manual part: inserting pins using a tracker clamp.This failure is an identified failure mode within the risk assessment.Per complaint details, there was a delay greater than 30 min.The patient care was not compromised.No other complications were reported.No operative reports are available.Surgeon was satisfied with the surgical outcome.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
RI BONE PINS 4 MM X 127 MM QTY: 4
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key11515701
Report Number3010266064-2021-00208
Device Sequence Number4047616
Product Code OLO
UDI-Device Identifier00885556757277
UDI-Public00885556757277
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10010
Device Catalogue NumberROB10010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;